# SDR CALA0400682

- Difficulty date: October 19, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 27,030 hours, 3,227 cycles
- Engine: Ge GE9090B
- Engine time: 24,040 hours, 2,809 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG INDICATED A RAPID LOSS OF OIL, FOLLOWED BY LOW OIL PRESSURE IND. CREW SHUTDOWN NR 2 ENG & DIVERTED FLT, LANDED WITHOUT INCIDENT. TROUBLESHOOTING FOUND NR 2 ENG C-SUMP LINE CLOGGED WITH COKE AT 9 O'CLOCK STRUT UNDER AFT CENTER BODY. LINE CLEARED. ENGINE SERVICED & RUN AT IDLE & PART POWER FOR 5 MINS. OPS CHKD GOOD WITH NO LEAKS NOTED. NR 2 ENG REMOVED  FOR TROUBLESHOOTING & TEARDOWN TO DETERMINE CAUSE OF FAILURE.  COKE SHEDDING OCCURRED WHICH LEADS TO COKE BUILD-UP & RESULTED IN CLOGGING OF C-SUMP LINE. SEVERAL CORRECTIVE ACTIONS WERE IMPLEMENTED AS A RESULT OF THIS FAILURE INCLUDING MONITORING LEVELS OF COKE SHEDDING & INCREASED EMPHASIS ON ENG MX REGARDING CLEANING & INSP OF BEARING COMPARTMENTS
